Can blood in my urine be caused simply by my enlarged prostate? My urologist says this happens with large prostate glands. CT radiology and flexible cytoscopy showed no other problems bladder or otherwise. Periodically I see a dark piece of dried blood or skin in the toilet and then my urine is bloody, fairly bright red for several seconds, then usually normal after that. I used to have elevated PSA levels--5.6--but several courses of biopsies found no cancer. Now my PSA is 2.7. Twenty months ago I had laser therapy and of course similar bleeding for many months subsequent--but that bleeding stopped a year ago. Now over the past two months I have the bleeding described above on about 10 occasions. My doctor also say the reduction in PSA level is due to the smaller size of the prostate after the laser therapy.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.